# SDR DALA2024011600602

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 31,956 hours, 12,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4271970) AFT CABIN CEILING EMERGENCY EXIT SIGN DAMAGED DURING BOARDING. SECURED AFT CABIN EMERGENCY EXIT SIGN. REF B737 AMM 33-51-01.
